# SDR FDEA201606182054

- Difficulty date: June 18, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 74,093 hours, 17,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: 114T4105401G
- Part serial: 000034
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 5 SLAT LOWER SKIN PANEL IS DAMAGED REPAIRED LT WING NR 5 SLAT LOWER SKIN PANEL IAW LAN SRM 57-43-01-2R, TABLE 1, FIG 201 AND 51-70-17.  EA TH-5750-T0326118, P1 WINGS, FLIGHT SURFACES, NR 5 SLAT, LOWER CLOSE OUT PANEL REPAIR.
